# SDR AALA20121030003

- Difficulty date: October 30, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 41,495 hours, 10,398 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING WINGLET ADAPTER PLUG ATTACH FLANGE CRACKED.  REMOVED DAMAGE AND INSTALLED ANGLE, FILLER AND NUT PLATE CHANNEL PER EA 757-57-026567 REVISION A.
